Progesterone Suppositories

Discussion in 'Pregnancy - First Trimester' started by bklove, Dec 20, 2009.

  1. bklove

    bklove We got married 4/07

    Joined:
    Jan 19, 2009
    Messages:
    2,464
    Likes Received:
    0
    Are any of you ladies using vaginal suppositories and what has your experience been? I'm on 400mg 2x's a day, and I just started the one with the applicator and I'm not sure if that is irratating my va jay jay or if just being on it for a week now is so I was wondering what other people's expereince has been and any tid bits of advice. I did read someone else's info and she said it did irratate her after about 2 weeks and also using the tampax pearl applicator helped. Also things like getting it on while on the suppository etc.
     
  2. rattlegirl28

    rattlegirl28 Well-Known Member

    Joined:
    Dec 1, 2009
    Messages:
    404
    Likes Received:
    0
    Hi!

    I am taking the Progesterone supps too. They sounds slightly different to yours though - mine don't have an applicator, they are waxy pellets you just have to push them in yourself (sorry tmi). I know they can irritate people, my doctor told me that mine might. He said you can apparently take them the *other* way if irritation occurs. Again though I don't think that would apply if you have an applicator.

    I would ask my nurse/doctor if it is really bad, they can use injections which I have tried before.

    Good luck with a solution !
     
  3. Cinnamon

    Cinnamon Well-Known Member

    Joined:
    Mar 27, 2009
    Messages:
    1,985
    Likes Received:
    0
    I'm using the same ones as rattlegirl I'm assuming, but I haven't had any problems. I'm actually quite happy I'm using them as I was bleeding and now it's stopped. I have no applicator either but it's been ok.
    Good luck!! xxx
     
  4. bek74

    bek74 Mum of 5

    Joined:
    Jul 10, 2007
    Messages:
    3,409
    Likes Received:
    0
    I was on the crinone in the begining, but once I got my BFP I went onto the Pessaries which are the waxy pellets you insert yourself.
    I went through IVF so have been on Progesterone since ET. I just finished my last one on Saturday.
    I had no problems at all, I was on 200MG 2xday so maybe the dosage level is causing the irritation.
     
  5. bklove

    bklove We got married 4/07

    Joined:
    Jan 19, 2009
    Messages:
    2,464
    Likes Received:
    0
    I was on the one you push in yourself also which worked fine, but this new batch- i'm not sure if its the pharmacy or just how they make it but its not pretty at all- its really gritty. The other onces were smooth and you can feel it melt like m&m's:), this one there is none of that happening if I try to use it w/o the applicator. I did mentioned it to the nurse today, she said the glycerin that they use in it can be irratating so shes going to order the crinone (I believe, the cream one) for me to try. Thanks all!
     
  6. Mummylou23

    Mummylou23 Well-Known Member

    Joined:
    Dec 18, 2009
    Messages:
    2,919
    Likes Received:
    0
    may i ask what they are for huni please
     
  7. ladypotter

    ladypotter Three Girls!!!

    Joined:
    Aug 11, 2009
    Messages:
    1,862
    Likes Received:
    0
    Many people need progesterone to help support the early weeks of pregnancy. I take them as well, but mine are orally. The supposetories are supposed to be the best way for the body to absorb it.
     
  8. Mummylou23

    Mummylou23 Well-Known Member

    Joined:
    Dec 18, 2009
    Messages:
    2,919
    Likes Received:
    0
    where do u get it from hun im in the uk and think i have a problem with second half of cycle building it up
     
  9. Mrs G

    Mrs G Lily and Tommy's mummy

    Joined:
    Nov 6, 2008
    Messages:
    4,284
    Likes Received:
    0
    Mummylou, I would think you have to get them from dr as they are on prescription.

    I'm using the waxy ones and have to say they are much better used rectally. I found them really messy vaginally and seemed to lose quite a lot (!).

    x
     
  10. bklove

    bklove We got married 4/07

    Joined:
    Jan 19, 2009
    Messages:
    2,464
    Likes Received:
    0
    You should speak to your dr about it, its supposed to be helpful with lengthening your cycle as well. Definitly safer with a prescription. I just started the cream suppository, so far no issues....even though i'm crazy tired today which was listes as a side effect.
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice